# SDR CA060123004

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 16,695 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: C3FS5152
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A TRAINING FLIGHT, AC CAME BACK TO DEPARTURE, WHERE ON THE VISUAL INSPECTION OF EXTERIOR OF FUSELAGE IT WAS NOTICED THAT RT AFT DOOR WAS MISSING EXTERIOR PART OF WINDOW (PLEXIGLASS) INCLUDING WEATHER STRIP AND THE FILLER STRIP. INTERIOR PART OF THE WINDOW (SCRATCH PANE) REMAINED IN PLACE. SURROUNDING AREA ON DOOR AND ALL AFT STRUCTURES THAT COULD HAVE BEEN IN CONTACT WITH THE WINDOWS TRAJECTORY WAS INSPECTED AND NO DAMMAGE WAS FOUND. AT THE TIME OF THIS REPORT, WINDOW, WEATHER AND FILLER STRIPS WERE ORDERED AND AWAITING PARTS.  OPERATOR HAS INITIATED A ONE-TIME FLEET INSPECTION ON COMPANY CAMPAIGN NOTICE 451-56-30-004. (TC NR 20060123004)
